On second-order conditions for nonsmooth problems with constraints

Show simple item record

dc.contributor.author Dhara, Anulekha
dc.contributor.author Luc, Dinh The
dc.contributor.author Tinh, Phan Nhat
dc.date.accessioned 2017-11-08T19:23:32Z
dc.date.available 2017-11-08T19:23:32Z
dc.date.issued 2012
dc.identifier.citation Dhara, Anulekha; Luc, Dinh The and Tinh, Phan Nhat, “On second-order conditions for nonsmooth problems with constraints”, Vietnam Journal of Mathematics, vol. 40, no. 2-3, pp. 201–229, 2012. en_US
dc.identifier.issn 0866-7179
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/3262
dc.description.abstract To study the su ciency of an optimization problem, one either imposes some convexity assumptions or consider second order optimality conditions. In this paper we establish second order optimality conditions for nonsmooth optimization problems by considering second order approximations of the functions involved and by introducing the concept of second order tangentiability. en_US
dc.description.statementofresponsibility by Anulekha Dhara, Dinh The Luc and Phan Nhat Tinh
dc.format.extent vol. 40, no. 2-3, pp. 201–229
dc.language.iso en en_US
dc.publisher Springer Verlag en_US
dc.subject Second order tangent sets; second order approximations; second order optimality conditions; tangentiability; minimax problem en_US
dc.title On second-order conditions for nonsmooth problems with constraints en_US
dc.type Article en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account